# SDR 95ZZZX3529

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7503N
- Make and model: Beech D55
- Aircraft serial: TE680
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Gear
- Part number: 632018
- Condition: Broken
- Location: Alternator
- Part time: 1,300 hours
- Component: Delco, 632590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALTERNATOR HUB ASSEMBLY AND ALTERNATOR DRIVE GEAR BROKEN, CAUSE UNKNOWN.
